# SDR 95UAL900161

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148UA
- Make and model: Boeing 747SP-21
- Aircraft serial: 21648
- Engine: Pwa JT9D7A
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Condition: Cracked
- Location: Nac Sta 210-216
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENGINE CHANGE, FOUND NR 2 LOWER HORIZONTAL SPAR WITH 6 INCH CRACK.  CRACK WAS LOCATED BETWEEN NAC STA 210 AND 216, ADJACENT TO INBOARD CHORD.  REPAIRED PER ADAPTION OF SRM 54-10-03.
